# SDR M3XA20180429804

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N408UT
- Make and model: Bell 407
- Aircraft serial: 53808
- Aircraft time: 3,905 hours, 18,455 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bolt
- Part number: 01077015500
- Part serial: UNK
- Condition: Broken
- Location: Light
- Part time: 602 hours, 2,970 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACFT LANDED DUE TO AN UNUSUAL VIBRATION.  ON EVALUATION OF THE ACFT PILOT NOTICED THE LT SCENE LIGHT HOUSING BOLT WAS BROKEN.  MAINTENANCE REMOVED THE LIGHT HOUSING, SECURED WIRING.
